Posted by SLS on February 22, 2005, at 15:48:08
In reply to Re: ed- your opinion please » SLS, posted by zeugma on February 22, 2005, at 15:28:20
> > You might want to save your caffeine intake for your 4:00 lull. Don't use caffeine at all except for this time, and you will probably retain or enhance an energizing effect from it.
> > - Scott
> Hi Scott. I just got home from work, and am experiencing the 4:00 lull in a *big* way. I went shopping for dinner, and wondered if I would be able to stay alert and awake enough to eat it! (It's low preparation stuff, but when I went off stims altogether a few weeks ago, I had to eat dinner at 3:30 p.m. in order to ensure that I would actually have the energy to consume food.)I am making my pot of coffee now.
You need to treat caffeine as if it were a drug. You would like to find the optimum dosage for you to glean the desired effect. Too much caffeine for some people can produce a "paradoxical" loss of energy, brain fog, and sleepiness. You actually should experiment with low dosages first and work your way on up. Try 1/2 to one cup to start with. If after a 1/2 hour you feel nothing, then take more. Don't be reluctant to experiment with caffeine as you have with Provigil.